Table of Contents
Geometry
Volume 2013, Article ID 649168, 7 pages
http://dx.doi.org/10.1155/2013/649168
Research Article

On an R-Randers th-Root Space

Department of Mathematics, University of Allahabad, Allahabad 211002, India

Received 21 October 2012; Revised 14 January 2013; Accepted 14 January 2013

Academic Editor: Matthew He

Copyright © 2013 P. N. Pandey and Shivalika Saxena. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Shimada, “On Finsler space with the metric L=ai1i2....im(x)yi1yi2....yimm,” Tensor, vol. 33, pp. 365–372, 1979. View at Google Scholar
  2. M. Matsumoto and K. Okubo, “Theory of Finsler spaces with mth root metric: connections and main scalars,” Tensor, vol. 56, no. 1, pp. 93–104, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. L. Antonelli, R. S. Ingarden, and M. Matsumoto, The Theory of Sprays and Finsler Spaces with Applications in Physics and Biology, vol. 58 of Fundamental Theories of Physics, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. View at MathSciNet
  4. T. N. Pandey, V. K. Chaubey, and B. N. Prasad, “Three-dimensional Finsler spaces with m-th root metric,” Journal of International Academy of Physical Sciences, vol. 12, pp. 139–150, 2008. View at Google Scholar · View at MathSciNet
  5. G. Randers, “On an asymmetrical metric in the four-space of general relativity,” Physical Review, vol. 59, no. 2, pp. 195–199, 1941. View at Publisher · View at Google Scholar · View at Scopus
  6. B. D. Kim and H. Y. Park, “The m-th root Finsler metrics admitting (α,β)-types,” Bulletin of the Korean Mathematical Society, vol. 41, no. 1, pp. 45–52, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H. S. Park, H. Y. Park, and B. D. Kim, “On a Finsler space with (α,β)-metric and certain metrical non-linear connection,” Korean Mathematical Society. Communications, vol. 21, no. 1, pp. 177–183, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  8. V. Sorin Sabau and H. Shimada, “Classes of Finsler spaces with (α, β)-metrics,” Reports on Mathematical Physics, vol. 47, no. 1, pp. 31–48, 2001. View at Publisher · View at Google Scholar · View at Scopus
  9. G. Munteanu and M. Purcaru, “On ℝ-complex Finsler spaces,” Balkan Journal of Geometry and Its Applications, vol. 14, no. 1, pp. 52–59, 2009. View at Google Scholar · View at Scopus
  10. N. Aldea and M. Purcaru, “R-complex Finsler spaces with (α,β)-metric,” Novi Sad Journal of Mathematics, vol. 38, no. 1, pp. 1–9, 2008. View at Google Scholar · View at MathSciNet
  11. M. Purcaru, “On R-complex Finsler spaces with Kropina metric,” Bulletin of the Transilvania University of Brasov, vol. 4(53), no. 2, pp. 79–88, 2011. View at Google Scholar · View at MathSciNet
  12. O. Lungu and V. Nimineţ, “Some properties of a R-Randers quartic space,” Scientific Studies and Research, vol. 20, no. 1, pp. 133–139, 2010. View at Google Scholar · View at MathSciNet